Extra Strength Menstrual Midol® Complete.
Real relief to treat your period symptoms
You’re too busy to sit home every month
With a combination of three active ingredients, Extra Strength Menstrual Midol® Complete relieves many of the pesky symptoms that come with your period. EACH CAPLET CONTAINS: acetaminophen 500 mg, caffeine 60 mg, pyrilamine maleate 15 mg.
Millions of women realize that they deserve better every month. So they depend on Extra Strength Menstrual Midol® Complete which contains acetaminophen to relieve pain, caffeine to help reduce bloating and fatigue and an antihistamine to help alleviate water retention.